| Model Number |
ONYXNG27522UX |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving one onyx frontier coronary drug eluting stent, stent dislodgement occurred during delivery to/at lesion. the device was inspected prior to use and negative prep was performed with no issues noted.The lesion was pre-dilated.The dislodged stent was not removed and the patient had to undergo surgery. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: the lesion being treated was severely calcified, mildly tortuous with 90% stenosis in the right posterior descending coronary artery (rpda).There were no difficulties noted when removing the protective sheath/stylette.The device was inspected prior to use after the removal of the protective sheath with no issues noted.The device passed through a previously deployed stent.Resistance was noted when advancing the device but excessive force was not used.The inflation device remained on neutral pressure during delivery of the device.A guide extension catheter and microcatheter were used during the procedure.It was believed that there was an interaction between stent and a guide extension catheter. the dislodged stent was able to be removed from the patient during the surgery.The patients status was reported to be good.The patient was discharged from hospital and is doing well.Device lot number provided.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: the device was returned for evaluation.The stent was not present on the balloon but did return for analysis.The balloon folds were partially expanded and crimp impressions were visible on the exposed balloon surface.The dislodged stent was returned exhibiting stretching and deformation.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.